Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2012

  • Around the circular law
    Probability Surveys 9 (2012) 1-89     
  • Bivariate Gamma wear processes for track geometry modelling, with application to intervention scheduling
    Structure and Infrastructure Engineering 8 4 (2012) 357-366     
  • Almost sure invariance principles via martingale approximation
    Stochastic Processes and their Applications 122 1 (2012) 170--190     
  • Large scale behavior of wavelet coefficients of non-linear subordinated processes with long memory
    Applied and Computational Harmonic Analysis 32 2 (2012) 223-241     
  • Vertex-centred discretization of multiphase compositional Darcy flows on general meshes
    Computational Geosciences 16 4 (2012) 987 - 1005     
  • A note on linearization techniques via occupational measures for deterministic and stochastic control
    Colloque Fédération Normandie- Mathématiques Edp-Normandie. Le Havre 2012 (2012) 133-142     
  • Existence results for flows of slightly compressible viscoelastic fluids in a bounded domain with corners
    Analysis and Applications 10 4 (2012) 381-411     
  • The almost sure invariance principle for unbounded functions of expanding maps
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 (2012) 141-163     
  • Study of a $3D$ Ginzburg-Landau functional with a discontinuous pinning term
    Nonlinear Analysis: Theory, Methods and Applications 75 17 (2012) 6275-6296     
  • A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems
    Electronic Communications in Probability 17 (2012)      
  • SPECTRUM OF STOCHASTIC ADDING MACHINES AND FIBERED JULIA SETS
    Stochastics and Dynamics 13 3 (2012) 1250021 (26 pages)     
  • Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov's Method
    Applied Mathematics and Optimization 66 2 (2012) 209-238     
  • Single switch surface hopping for molecular quantum dynamics
    Journal of Mathematical Chemistry 50 3 (2012) 620--635     
  • Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces
    Nonlinear Analysis: Theory, Methods and Applications 75 9 (2012) 3754--3760     
  • Finite volume approximation of degenerate two-phase flow model with unlimited air mobility
    Numerical Methods for Partial Differential Equations 29 2 (2012) pp. 441-474     
  • The spinor representation formula in 3 and 4 dimensions
    Conference on Pure and Applied Differential Geometry (2012) 300     
  • Single switch surface hopping for molecular quantum dynamics
    Journal of Mathematical Chemistry (2012) 620-635     
  • Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes
    Communications on Pure and Applied Mathematics 11 1 (2012) http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=6484     
  • AN ALMOST SCHUR THEOREM ON 4-DIMENSIONAL MANIFOLDS
    Proceedings of the American Mathematical Society 140 3 (2012) 1041--1044     
  • Large deviations estimates for the multiscale analysis of heart rate variability
    Physica A 391 22 (2012) 5658-5671     
  • Continuous-time skewed multifractal processes as a model for financial returns
    J. Appl. Probab. 49 2 (2012) 482--502     
  • Smoothness of Metropolis-Hastings algorithm and application to entropy estimation
    ESAIM: Probability and Statistics (2012) 10.1051/ps/2012004     
  • A non-linear problem involving a critical Sobolev exponent.
    Journal of Mathematical Analysis and Applications 396 1 (2012) 98-107     
  • Stochastic methodology for the study of an epidemic decay phase, based on a branching model
    International Journal of Stochastic Analysis 2012 2012 (2012) 598701     
  • Moment estimates for convex measures
    Electronic Journal of Probability 17 (2012) 101: 1-19     
  • Nonparametric estimation of the division rate of a size-structured population
    SIAM Journal on Numerical Analysis 50 2 (2012) 925--950     
  • A simple variance inequality for U-statistics of a Markov chain with applications
    Statistics and Probability Letters 82 6 (2012) 1193--1201     
  • Refined inequalities on graded Lie groups
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2012) p.393-397     
  • The periodic unfolding method in domains with holes
    SIAM Journal on Mathematical Analysis 44 2 (2012) 718-760     
  • Asymptotic of grazing collisions and particle approximation for the Kac equation without cutoff
    Comm Math Phys 316 2 (2012) 207--344     
  • $C^{1,\alpha}$ regularity of solutions of degenerate fully non-linear elliptic equations
    Advances in Mathematics 233 (2012) 196-206     
  • Estimation of a semiparametric mixture of regressions model.
    Journal of Nonparametric Statistics (2012) 1-28     
  • Minimizers of the Lawrence-Doniach Functional with Oblique Magnetic Fields
    Communications in Mathematical Physics 310 1 (2012) 237--266     
  • Universality in one dimensional Hierarchical Coalescence Processes
    Annals of Probability (2012)      
  • Estimation of second order parameters using probability-weighted moments
    ESAIM: Probability and Statistics 16 (2012) 97-113     

2011

  • Nil-Bohr Sets of Integers
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142     
  • SIMULATION AND APPROXIMATION OF LEVY-DRIVEN STOCHASTIC DIFFERENTIAL EQUATIONS
    ESAIM: Probability and Statistics 15 (2011) 233--248     
  • Hyperellipticity and systoles of Klein surfaces
    Geometriae Dedicata 159 1 (2011) 277-293     
  • Maintenance optimization of a train air conditioning system
    World Congress on Railway Research (WCRR) (2011)      
  • CONTINUOUS-TIME MULTITYPE BRANCHING PROCESSES CONDITIONED ON VERY LATE EXTINCTION
    ESAIM: Probability and Statistics 15 (2011) 417--442     
  • Ergodic averages of commuting transformations with distinct degree polynomial iterates
    Proceedings of the London Mathematical Society (3) 102 5 (2011) 801-842     
  • New affine measures of symmetry for convex bodies
    Advances in Mathematics 228 5 (2011) 2920-2942     
  • Spinorial characterizations of surfaces into 3-dimensional psuedo-Riemannian space forms
    Mathematical Physics, Analysis and Geometry 14 3 (2011) 185-195     
  • A study of the emergence of kinematic waves in targeted state car-following models of traffic
    Cybergeo : Revue européenne de géographie / European journal of geography (2011)      
  • Penalized nonparametric drift estimation in a continuous time one-dimensional diffusion process
    ESAIM: Probability and Statistics 15 (2011) 197--216     
  • A general wavelet-based profile decomposition in critical embedding of function spaces
    Confluentes Mathematici 3 3 (2011) 387-411     
  • STABILITY OF THE STOCHASTIC HEAT EQUATION IN L(1)([0,1])
    Electronic Communications in Probability 16 (2011) 337--352     
  • Minimal Lagrangian surfaces in the tangent bundle of a Riemannian surface
    Journal of Geometry and Physics 61 1 (2011) 237-247     
  • An Extension of the MAC Scheme to some Unstructured Meshes
    6th International Symposium on Finite Volumes for Complex Applications 4 (2011) 253-261     
  • Finite volume schemes for the approximation via characteristics of linear convection equations with irregular data
    Journal of Evolution Equations 11 3 (2011) 687-724     
  • Connecting discrete and continuous lookback or hindsight options in exponential Lévy models
    Advances in Applied Probability 43 4 (2011) 1136-1165     
  • Invariance principles for linear processes with application to isotonic regression
    Bernoulli 17 (2011) 88-113     
  • Solutions on a torus for a semilinear equation
    Proceedings of the Royal Society of Edinburgh: Section A Mathematics 141 2 (2011) 371-382     
  • 3D Benchmark on Discretization Schemes for Anisotropic Diffusion Problems on General Grids
    Finite Volume for Complex Applications VI (2011) 895--930     
  • A Riemann solver for single-phase and two-phase shallow flow models based on relaxation. Relations with Roe and VFRoe solvers.
    Journal of Computational Physics 230 3 (2011) 515--550     
  • Continuity correction for barrier options in jump-diffusion models
    SIAM Journal on Financial Mathematics 2 1 (2011) 866-900     
  • A critical elliptic problem for polyharmonic operators
    Journal of Functional Analysis 260 (2011) 2247-2282     
  • Nil-Bohr sets of integers
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142.     
  • On the volume product of polygons
    ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG 81 1 (2011) 93--100     
  • A Nonlinear Adiabatic Theorem for Coherent States
    Nonlinearity 24 8 (2011) 2143-2164     
  • Smoluchowski's equation: rate of convergence of the Marcus-Lushnikov process
    Stochastic Processes and their Applications 121 6 (2011) 1411-1444     
  • Sharp bounds on the rate of convergence of the empirical covariance matrix
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 349 (2011) 195-200     
  • Refined Sobolev inequalities in Lorentz spaces
    Journal of Fourier Analysis and Applications 17 4 (2011) 662-673     
  • Rates of convergence in the strong invariance principle for non adapted sequences. Application to ergodic automorphisms of the torus
    High dimensional probability 6 66 (2011) 113-138     
  • Slowing Decaying Solutions to the Incompressible Navier-Stokes System in R^n
    Gakuto International Series, Mathematical Sciences and Applications 35 1 (2011) 17-30     
  • Study of a finite volume scheme for the regularised mean curvature flow level set equation
    IMA Journal of Numerical Analysis (2011) http://imajna.oxfordjournals.org/content/31/3/813     
  • Statistical inference across time scales
    Electronic journal of statistics 5 (2011) 2004--2030     
  • Holder spectrum of functions monotone in several variables
    Journal of Mathematical Analysis and applications 382 1 (2011) 110-126     
  • Weak limit theorem in the Fourier tranform method for the estimation of multivariate volatility
    Stochastic Processes and their Applications 121 (2011) 1097-1124     
  • Two soliton collision for nonlinear Schrödinger equations in dimension 1
    Annales de l'Institut Henri Poincaré (C) Non Linear Analysis 28 3 (2011) 357--384     
  • A new characterization of Talagrand's transport-entropy inequalities and applications
    Annals of Probability 39 3 (2011) 857--880     
  • Spectrum of non-Hermitian heavy tailed random matrices
    Communications in Mathematical Physics 307 2 (2011) 513-560     
  • Viability of stochastic semi-linear control systems via the quasi-tangency condition
    IMA Journal of Mathematical Control and Information 28 3 (2011) 391--415     
  • Statistical analysis of self-similar conservative fragmentation chains
    Bernoulli 17 1 (2011) 395-423     
  • 3D-2D ASYMPTOTIC OBSERVATION FOR MINIMIZATION PROBLEMS ASSOCIATED WITH DEGENERATIVE ENERGY-COEFFICIENTS
    Discrete and Continuous Dynamical Systems - Series A (2011) p. 624-633, 2011     
  • On the symmetric average of a body
    Advances in Geometry 11 4 (2011) 615-622     
  • On minimal decomposition of $p$-adic polynomial dynamical systems
    Advances in Mathematics 228 (2011) 2116--2144     
  • Modelling microstructure noise with Hawkes processes
    ICASSP 2011 International Conference on acoustics, speech and signal processing. Session: Signal Processing Methods for Finance Applications (2011)      
  • Finite volume approximation of a diffusion-dissolution model and application to nuclear waste storage
    Mathematics and Computers in Simulation 81 10 (2011) 2001-2017     
  • The well-posedness issue for the density-dependent in endpoint Besov spaces
    Journal de Mathématiques Pures et Appliquées 96 3 (2011) 253--278     
  • Riesz transform and integration by parts formulas for random variables
    Stochastic Processes and their Applications 121 6 (2011) 1332--1355     
  • Empirical Likelihood based Confidence Regions for first order parameters of a heavy tailed distribution
    Journal of Statistical Planning and Inference 141 8 (2011) 2769-2786     
  • Some estimates in extended stochastic volatility models of Heston type
    Risk and Decision Analysis 2 4 (2011) 195-206     
  • Numerical Method for Reflected Backward Stochastic Differential Equations
    Stochastic Analysis and Applications 29 6 (2011) 1008-1032     
  • Singularity Spectrum of Generic alpha-Holder Regular Functions After Time Subordination
    Journal of Fourier Analysis and Applications 17 3 (2011) 457--485     
  • Multiphase Flow in Porous Media Using the VAG Scheme
    Finite Volumes for Complex Applications VI Problems & Perspectives 4 (2011) 409-417     
  • On Linearized Formulations for Control Problems with Piecewise Deterministic Markov Dynamics
    Seventh Congress of Romanian Mathematicians 5 54 (2011) 131-144     
  • Global existence results for the anisotropic Boussinesq system in dimension two
    Mathematical Models and Methods in Applied Sciences 21 3 (2011) 421-457     
  • Singularity spectrum of generic $\alpha$-Holder regular functions after time subordination
    Journal of Fourier Analysis and Applications 17 3 (2011) 457-485     
  • Interpolating thin-shell and sharp large-deviation estimates for isotropic log-concave measures
    Geometric And Functional Analysis 21 5 (2011) 1043-1068     

Pages